# SDR 98ZZZX1753

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT11000250
- Condition: Failed
- Location: Oil Pressure
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSDUCER FLUCTUATES AND DROPS TO ZERO.  REMOVED AND REPLACED.
